Volume 5, Issue 3
A Difference Scheme for a Class of Nonlinear Schrodinger Equations of High Order

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Published online: 1987-05

Preview Full PDF 300 1979
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-272, author = {Hong-Yang Chao}, title = {A Difference Scheme for a Class of Nonlinear Schrodinger Equations of High Order}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {272--280}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9550.html} }
TY - JOUR T1 - A Difference Scheme for a Class of Nonlinear Schrodinger Equations of High Order AU - Hong-Yang Chao JO - Journal of Computational Mathematics VL - 3 SP - 272 EP - 280 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9550.html KW - AB -
Hong-Yang Chao. (1970). A Difference Scheme for a Class of Nonlinear Schrodinger Equations of High Order. Journal of Computational Mathematics. 5 (3). 272-280. doi:
Copy to clipboard
The citation has been copied to your clipboard